MathSciNet Relay Station
MathSciNet bibliographic data
MR1227860 53C65 (53C22)
Teufel, E. On integral geometry in Riemannian spaces. Abh. Math. Sem. Univ. Hamburg 63 (1993), 17–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement